On Several Types of Continuity and Irresoluteness in L-Topological Spaces

Samer H. Al Ghour

Abstract


We use the concepts of Ο‰-open L-sets, N-open L-sets and D-open L-sets to define several new types of continuity or irresoluteness in L-topological spaces. Several results are given. In particular, decomposition theorems of the new irresoluteness concepts are introduced.


Full Text:

PDF

References


Ahmad, A., Qadri, M.Y. & Qadri, N.N. (2016). Fuzzy

logic based adaptive MPSoC for balanced energy and

throughput. Kuwait Journal of Science, 43(3):91-100.

Al Ghour, S. (2006). Some generalizations of

paracompactness. Missouri Journal of Mathematical

Sciences, 18(1): 64-77. doi: 10.1155/2007/1629.

Al Ghour, S. & Zareer, W. (2016). Omega open sets in

generalized topological spaces. Journal of Nonlinear

Science and Applications, 9(5):3010-3017.

Al Ghour, S. (2017). Three new weaker notions of fuzzy

open sets and related covering concepts. Kuwait Journal of

Science, 44(1):48-57.

Al-Mshaqbeh, S. (2010). F-open sets with some related

topological concepts. Master's Thesis, Department of

Mathematics, Al al-Bayt University, Irbid, Jordan.

Al-Omari, A. & Noorani, M.S.M. (2007). Contra-πœ”πœ”-

continuous and almost Contra-πœ”πœ”-continuous. International

Journal of Mathematics and Mathematical Sciences,

Volume 2007: Article ID 40469. doi:

1155/2007/40469.

Al-Omari, A., Noiri, T. & Noorani, M.S.M. (2009).

Weak and strong forms of πœ”πœ”-continuous functions.

International Journal of Mathematics and Mathematical

Sciences, Volume 2009: Article ID 174042. doi:

1155/2009/174042.

Al-Omari, A. & Noorani, M.S.M. (2009). New topology

and characterization of compact spaces. Proceedings of the

th Asian Mathematical Conference. The Putra World

Trade Center, Kuala Lumpur, Malaysia.

Al-Zoubi, K. (2003). Semi πœ”πœ”-continuous functions.

Abhath Al-Yarmouk, 12(1):119-131.

Azad, K.K. (1981). On fuzzy semi continuity, fuzzy

almost continuity, and fuzzy weakly continuity. Journal of

Mathematical Analysis and Applications, 82:14-32.

Chettri, P., Gurung, S., & Halder, S. (2014). On ps-ro

semiopen fuzzy set and ps-ro fuzzy semicontinuous,

semiopen functions. Tbilisi Mathematical Journal, 7(1):87-

Chettri, P. & Chettri, A. (2017). Ps-ro fuzzy strongly Ξ±-

irresolute function. Acta Universitatis Sapientiae,

Mathematica, 9:260-268. doi: 10.1515/ausm-2017-0018.

Darwesh, H.M. (2013). Between preopen and open sets in

topological spaces. Thai Journal of Mathematics,

(1):143β€”155.

Deb Ray, A. & Chettri, P. (2016). Further on fuzzy

pseudo near compactness and psro fuzzy continuous

functions. Theory and Applications of Mathematics and

Computer Science, 6(2):96-102.

Dutta, A. & Tripathy, B.C. (2017). On fuzzy 𝑏𝑏-πœƒπœƒ open

sets in fuzzy topological space. Journal of Intelligent and

Fuzzy Systems, 32(1):137-139. doi: 10.3233/JIFS-151233.

Hdeib, H.Z. (1982). πœ”πœ”-closed mappings. Revista

Colombiana de Mathematicas, 16(1-2):65-78.

Hdeib, H.Z. (1989). πœ”πœ”-continuous functions. Dirasat

Journal, 16:136-142.

Kharal, A. & Ahmad, B. (2013). Fuzzy Ξ±-continuous

mappings. Journal of Fuzzy Mathematics, 21:831-840.

Kia, O.Y., Eslami, E. & Saeid, A.B. (2016). K-modal

BL-algebras, Kuwait Journal of Science, 43(1):39-60.

Liu, Y.M. & Luo M.K. (1997). Fuzzy Topology. World

Scientific Publishing, Singapore. Pp 353.

Malathi, R. & Uma, M.K. (2017). Fuzzy orbit*

continuous mappings. Annals of Fuzzy Mathematics and

Informatics, 13(4):465-474.

Pant, B.D., Chauhan, S., Cho, Y.J. & Eshaghi-Gordji,

M. (2015). Fixed points of weakly compatible mappings

in fuzzy metric spaces. Kuwait Journal of Science,

(2):107-127.

Rameez, M., Ali, M.I, & Ejaz, A. (2017). Generalized

roughness in (∈, ∈∨ π‘žπ‘ž)-fuzzy ideals of hemirings. Kuwait

Journal of Science, 44(3):34-43.

Shukla, M. (2012). On fuzzy strongly 𝛼𝛼-irresolute

mapping. International Journal of Fuzzy Mathematics and

Systems, 2(2):141-147.

Swaminathan, A. & Balasubramaniyan, K. (2016).

Somewhat fuzzy 𝛿𝛿-irresolute continuous mappings.

Annals of Fuzzy Mathematics and Informatics, 12(1):121-

Tripathy, B.C. & Ray, G.C. (2012). On Mixed fuzzy

topological spaces and countability. Soft Computing,

(10):1691-1695. doi: 10.1007/s00500-012-0853-1.

Tripathy, B.C. & Debnath, S. (2013). 𝛾𝛾-open sets and 𝛾𝛾-

continuous mappings in fuzzy bitopological spaces,

Journal of Intelligent and Fuzzy Systems, 24(3):631-635.

doi: 10.3233/IFS-2012-0582.

Tripathy, B.C. & Ray, G.C. (2013). Mixed fuzzy ideal

topological spaces. Applied Mathematics and

Computations, 220:602-607. doi:

1016/j.amc.2013.05.072.

Tripathy, B.C. & Ray, G.C. (2014). On 𝛿𝛿-continuity in

mixed fuzzy topological spaces, Boletim da Sociedade

Paranaense de Matematica, 32(2):175-187. doi:

5269/bspm.v32i2.20254.

Vadivel, A. & Swaminathan, A. (2017). Totally

somewhat fuzzy continuous and totally somewhat fuzzy

semicontinuous mappings, Thai Journal of Mathematics,

(1):107-119.


Refbacks

  • There are currently no refbacks.